Alert archive / Oklahoma / High Wind Warnings in 2025

High Wind Warning 5, NWS Norman, OK

June 6, 20254 counties in Texas; 5 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Jun 6, 2025, 10:43 PM CDT for 4 counties in Texas; 5 counties in Oklahoma. It was in force for 77 min. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 6, 2025, 10:43 PM CDT (03:43 UTC)
Expired
Jun 7, 2025, 12:00 AM CDT
In force
77 min
Issued by
NWS Norman, OK

Counties Comanche County, OK, Cotton County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Foard County, TX, Hardeman County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 9 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 11:09 PM CDTNON-TSTM WND GST 60Grandfield, OK
Jun 6, 11:10 PM CDTNON-TSTM WND GST 583 W Grandfield, OKMesonet station GRA2 Grandfield.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2518 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

653 
WWUS74 KOUN 070343
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1043 PM CDT Fri Jun 6 2025

OKZ035>038-044-TXZ083>086-070500-
/O.NEW.KOUN.HW.W.0005.250607T0343Z-250607T0500Z/
Kiowa-Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger-
Wichita-
Including the cities of Crowell, Vernon, Quanah, Frederick,
Temple, Hobart, Wichita Falls, Lawton, Sheppard AFB, Walters,
Altus, and Snyder
1043 PM CDT Fri Jun 6 2025

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 55 to 70 mph.

* WHERE...In Oklahoma, Comanche, Cotton, Jackson, Kiowa, and Tillman 
  Counties. In Texas, Foard, Hardeman, Wichita, and Wilbarger 
  Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

30
1 follow-up statement
578 
WWUS74 KOUN 070511
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1211 AM CDT Sat Jun 7 2025

OKZ037-038-044-TXZ084>086-070800-
/O.EXP.KOUN.HW.W.0005.000000T0000Z-250607T0500Z/
/O.NEW.KOUN.HW.W.0006.250607T0511Z-250607T0800Z/
Tillman-Comanche-Cotton-Foard-Wilbarger-Wichita-
Including the cities of Crowell, Vernon, Wichita Falls,
Frederick, Temple, Lawton, Sheppard AFB, and Walters
1211 AM CDT Sat Jun 7 2025

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING...


* WHAT...South to southeast winds 55 to 70 mph.

* WHERE...In Oklahoma, Comanche, Cotton, and Tillman Counties. In 
  Texas, Foard, Wichita, and Wilbarger Counties.

* WHEN...Until 3 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ035-036-TXZ083-070615-
/O.EXP.KOUN.HW.W.0005.000000T0000Z-250607T0500Z/
Kiowa-Jackson-Hardeman-
Including the cities of Altus, Quanah, Snyder, and Hobart
1211 AM CDT Sat Jun 7 2025

...HIGH WIND WARNING HAS EXPIRED...

$$

OKZ039-045-TXZ087>090-070800-
/O.NEW.KOUN.HW.W.0006.250607T0511Z-250607T0800Z/
Stephens-Jefferson-Knox-Baylor-Archer-Clay-
Including the cities of Lakeside City, Seymour, Archer City,
Waurika, Ringling, Duncan, Holliday, Ryan, Henrietta, Knox City,
Munday, and Scotland
1211 AM CDT Sat Jun 7 2025

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING...

* WHAT...South to southeast winds 55 to 70 mph.

* WHERE...In Oklahoma, Jefferson and Stephens Counties. In Texas, 
  Archer, Baylor, Clay, and Knox Counties.

* WHEN...Until 3 AM CDT early this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

30

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Jun 6, 5:50 PM CDT, 4 hours 53 minutes earlier. Its key messages:

  • Updated at 548 PM CDT Fri Jun 6 2025
  • Episodic rounds of showers and thunderstorms will continue into the weekend, especially overnight tonight and again on Sunday evening. Severe weather is expected.
  • Heavy rainfall and localized flooding will be possible this evening into Saturday morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 6, 5:50 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
550 PM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 548 PM CDT Fri Jun 6 2025

- Episodic rounds of showers and thunderstorms will continue into
  the weekend, especially overnight tonight and again on Sunday
  evening. Severe weather is expected.

- Heavy rainfall and localized flooding will be possible this
  evening into Saturday morning. A Flood Watch is in effect until
  12 PM Saturday.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 245 PM CDT Fri Jun 6 2025

A renewed risk for scattered to numerous severe thunderstorms will
emerge this evening into tomorrow (Saturday morning). Rather
pleasant conditions have developed in the wake of an extensive convective
line that swept through the area earlier this morning. Broken
sky cover and warming temperatures, into the upper-70s and
mid-80s, are common across the area this afternoon.

A trailing convective outflow continues to "wash out" across
northwest Texas, with a slowly warming/moistening boundary layer
migrating into portions of southern Oklahoma. A thunderstorm or
two may develop along this airmass gradient through the early
evening (assuming sufficient warming), though most locations will
remain towards sunset.

Otherwise, widely scattered thunderstorm development is expected
across the Southern High Plains during the evening, as a phasing
upper system ejects out across the Great Divide. There is strong
signal for focused thunderstorm development 1.) near/east of Raton
and 2.) across West Texas. Upscaling development in both regimes,
along with additional development along the moisture/theta
gradient, will offer concern for thunderstorms through the
evening (most likely after 5-7 PM). Large hail, damaging wind
gusts and perhaps a tornado will be a concern with this activity.
Thunderstorm mode is expected to transition towards mainly
lines/small clusters as activity moves east-southeastward across
the area into early Saturday morning. Accordingly, the main severe
hazards will evolve towards mainly damaging wind gusts and
perhaps a tornado or two.

Heavy rainfall and a flash flooding risk will also continue this
evening into Saturday morning. The greatest concern for additional
flooding will likely focus in corridors (far northern Oklahoma and
Clinton-to-OKC-to-Pauls Valley/Ada) where heavy rainfall has
occurred over the past day or so. Locally high/"worst case" amounts
of 3-4 inches will be possible by daybreak Saturday.

Ungar

&&

.SHORT TERM...
(Saturday through Sunday night)
Issued at 245 PM CDT Fri Jun 6 2025

Saturday: An axis of showers and thunderstorms is expected to be
ongoing around daybreak, stretching from western Oklahoma into
east-central Oklahoma. General expectation is for this activity
to weaken and shift eastward through the morning. A brief lull in
precipitative activity is currently forecast from around midday to
mid-afternoon before additional thunderstorm development occurs
along a trailing surface front from south-central into southeast
Oklahoma. Given a continued moist and unstable airmass, a few
strong to severe thunderstorms will likely occur, with a risk for
damaging wind gusts and large hail.

Sunday: Another potentially widespread thunderstorm episode with a
severe weather risk is possible on Sunday afternoon into
overnight. A lead upper wave will move southeastward across the
Southern High Plains during this time, with an attendant surface
front sweeping southeastward across the area. As the boundary
layer destabilizes, robust thunderstorm development appears likely from
northwestern Oklahoma into portions of the Texas Rolling Plains.
Large to very large hail and significant damaging wind gusts are
most probable with strongest convection through the evening.

Ungar

&&

.LONG TERM...
(Monday through next Friday)
Issued at 245 PM CDT Fri Jun 6 2025

The pattern is expected to turn slowly drier into next week. A
western upper ridge looks to slide further east into the Plains,
with main areas of rain/storms shifting further south towards the
Red River vicinity. Temperatures will likely remain rather
seasonable/average (80s to near 90-degrees south) for early June
during the period.

Ungar

&&

.AVIATION...
(00Z TAFS)
Issued at 548 PM CDT Fri Jun 6 2025

Strong to severe thunderstorms will be possible this evening and
overnight. Low chances for a few storms coming outo the panhandles
into western Oklahoma and western north Texas this evening.
Moderate to high chances for a storm complex diving south through
northern and central Oklahoma overnight. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  87  66  90 /  70  50  10  20
Hobart OK         66  89  65  91 /  60  10  10  30
Wichita Falls TX  71  92  70  94 /  30  10  20  20
Gage OK           61  85  61  86 /  90  30  10  30
Ponca City OK     65  85  63  89 /  90  50   0  10
Durant OK         74  92  71  91 /  10  30  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ004>032-039>043-
     046>048.

TX...None.
&&

NEAR TERM...09
SHORT TERM...09
LONG TERM....09
AVIATION...14

In the hours before

Special weather statement, Jun 6, 9:44 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Norman OK
944 PM CDT Fri Jun 6 2025

OKZ034>036-070315-
Kiowa OK-Greer OK-Jackson OK-
944 PM CDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of northeastern
Jackson, central Kiowa and southeastern Greer Counties through 1015
PM CDT...

At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blair, moving east at 40 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobart, Blair, Mountain Park, Roosevelt, Martha, Friendship,
Cooperton, Warren, Tom Steed Reservoir, Hester, and Altus-Lugert
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3487 9947 3509 9896 3497 9883 3485 9882
      3471 9882 3471 9883 3469 9940
TIME...MOT...LOC 0244Z 250DEG 35KT 3478 9929

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Ware
Local storm report, Jun 6, 9:49 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
949 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Gst     2 S Sayre               35.27N 99.64W
06/06/2025  E70 MPH          Beckham            OK   Trained Spotter

&&

KS
Special weather statement, Jun 6, 10:07 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Norman OK
1007 PM CDT Fri Jun 6 2025

TXZ084-087-070330-
Foard TX-Knox TX-
1007 PM CDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of southeastern Foard
and Knox Counties through 1030 PM CDT...

At 1007 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Knox City, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Munday, Knox City, Benjamin, Goree, Vera, Gilliland, and Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9999 3361 9999 3384 9948 3340 9947
TIME...MOT...LOC 0307Z 255DEG 20KT 3350 9996

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ware
Special weather statement, Jun 6, 10:14 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
1014 PM CDT Fri Jun 6 2025

OKZ022-023-035-038-070345-
Kiowa OK-Washita OK-Caddo OK-Comanche OK-
1014 PM CDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of southeastern
Washita, northwestern Comanche, southwestern Caddo and Kiowa Counties
through 1045 PM CDT...

At 1014 PM CDT, Doppler radar was tracking a strong thunderstorm near
Roosevelt, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobart, Sentinel, Mountain View, Roosevelt, Gotebo, Rocky, Cooperton,
Cloud Chief, Tom Steed Reservoir, Cowden, and northwestern Wichita
Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3477 9905 3492 9916 3514 9923 3535 9884
      3522 9862 3484 9860
TIME...MOT...LOC 0314Z 237DEG 25KT 3489 9903

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Ware
Special weather statement, Jun 6, 10:31 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
1031 PM CDT Fri Jun 6 2025

OKZ022-023-070400-
Washita OK-Caddo OK-
1031 PM CDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of southeastern Washita
and northern Caddo Counties through 1100 PM CDT...

At 1031 PM CDT, Doppler radar was tracking a strong thunderstorm near
Alfalfa, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hinton, Binger, Eakly, Gracemont, Lookeba, Colony, Fort Cobb
Reservoir, Alfalfa, Albert, and Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3533 9874 3551 9839 3520 9819 3511 9863
      3512 9864 3511 9865 3512 9865 3512 9866
      3523 9877
TIME...MOT...LOC 0331Z 238DEG 26KT 3524 9864

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Ware
Local storm report, Jun 6, 10:38 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1038 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     Hail             Hammon                  35.63N 99.38W
06/06/2025  E2.75 Inch       Roger Mills        OK   Trained Spotter

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:44 PM CDTSpecial Weather StatementOUNHardeman31 min
Jun 6, 9:27 PM CDTSpecial Weather StatementOUNKnox33 min
Jun 6, 10:07 PM CDTSpecial Weather StatementOUNKnox23 min
Jun 6, 11:08 PM CDTSpecial Weather StatementOUNBaylor37 min
Jun 6, 11:45 PM CDTSpecial Weather StatementOUNArcher, Baylor30 min
Jun 7, 12:11 AM CDTHigh Wind WarningOUNArcher, Baylor, Clay, Foard, Knox, Wichita and 1 more3 hr
Jun 7, 2:19 AM CDTSpecial Weather StatementOUNFoard26 min
Jun 7, 2:26 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNFoard, Knox49 min
Jun 7, 2:41 AM CDTSpecial Weather StatementOUNHardeman34 min
Jun 7, 2:59 AM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger46 min
Jun 7, 3:28 AM CDTSpecial Weather StatementOUNWilbarger62 min
Jun 6, 8:17 PM CDTSpecial Weather StatementOUNHarmon28 min
Jun 6, 8:26 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole18 hr
Jun 6, 8:27 PM CDTRiver Flood AdvisoryOUNWoodward41 hr
Jun 6, 8:47 PM CDTRiver Flood WarningOUNKingfisher, Logan17 hr
Jun 6, 8:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa50 min
Jun 6, 9:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
Jun 6, 9:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita52 min
Jun 6, 9:44 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:14 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Roger Mills41 min
Jun 6, 10:31 PM CDTSpecial Weather StatementOUNCaddo29 min
Jun 6, 10:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Jun 6, 10:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Jun 6, 11:16 PM CDTTornado WarningOUNCaddo, Canadian, Grady44 min
Jun 6, 11:24 PM CDTTornado WarningOUNBeckham, Roger Mills51 min
Jun 6, 11:44 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma20 min
Jun 6, 11:53 PM CDTRiver Flood WarningOUNGrant, Kay9 hr
Jun 7, 12:00 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward45 min
Jun 7, 12:02 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma26 min
Jun 7, 12:02 AM CDTTornado WarningOUNBeckham, Roger Mills, Washita43 min
Jun 7, 12:12 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Jun 7, 12:25 AM CDTTornado WarningOUNLogan9 min
Jun 7, 12:36 AM CDTSpecial Weather StatementOUNNoble24 min
Jun 7, 12:40 AM CDTSevere Thunderstorm WarningOUNBeckham, Kiowa, Washita31 min
Jun 7, 12:42 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward48 min
Jun 7, 12:58 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
Jun 7, 1:10 AM CDTTornado WarningOUNAlfalfa, Woods35 min
Jun 7, 1:12 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 1:17 AM CDTSpecial Weather StatementOUNEllis28 min
Jun 7, 1:20 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Grant, Kingfisher, Major40 min
Jun 7, 1:25 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Grant50 min
Jun 7, 1:30 AM CDTTornado WarningOUNAlfalfa, Grant30 min
Jun 7, 1:34 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant26 min
Jun 7, 1:40 AM CDTTornado WarningOUNAlfalfa, Grant35 min
Jun 7, 1:50 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills40 min
Jun 7, 1:53 AM CDTTornado WarningOUNGarfield, Grant, Kay, Noble19 min
Jun 7, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kingfisher, Logan, Noble, Payne48 min
Jun 7, 1:59 AM CDTTornado WarningOUNGrant, Kay14 min
Jun 7, 2:04 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGrant, Kay26 min
Jun 7, 2:12 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble33 min
Jun 7, 2:19 AM CDTAreal Flood AdvisoryOUNKay3 hr
Jun 7, 2:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more43 min
Jun 7, 2:44 AM CDTSevere Thunderstorm WarningOUNKay16 min
Jun 7, 2:47 AM CDTSpecial Weather StatementOUNLogan, Payne28 min
Jun 7, 2:50 AM CDTAreal Flood AdvisoryOUNBeckham, Roger Mills, Washita3 hr
Jun 7, 3:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey26 min
Jun 7, 3:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kiowa, Washita47 min
Jun 7, 3:15 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne45 min
Jun 7, 3:23 AM CDTRiver Flood WarningOUNLogan11 hr
Jun 7, 3:23 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher37 min
Jun 7, 3:27 AM CDTRiver Flood AdvisoryOUNLogan, Payne17 hr
Jun 7, 3:55 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma35 min
Jun 7, 4:18 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 7, 4:21 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma24 min
Jun 7, 4:40 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma3 hr
Jun 7, 4:42 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole33 min
Jun 7, 5:10 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 5:15 AM CDTSpecial Weather StatementOUNHughes, Seminole45 min
Jun 7, 5:47 AM CDTFlash Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 9:06 AM CDTRiver Flood AdvisoryOUNGrant, Kay26 hr
Jun 7, 9:23 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 1:53 PM CDTRiver Flood AdvisoryOUNLogan21 hr
Jun 7, 1:56 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan55 hr
Jun 7, 2:04 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr

Nearby

High Wind Warnings in Oklahoma, 2025High Wind Warnings in Texas, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.